# SDR ABXA9700178

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 995821210
- Condition: Gouged
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STIFFENER GOUGED ON FORWARD BULKHEAD IN ALC COMPARTMENT.  REPAIRED VERTICAL STIFFENER IAW ABX REA D953-17379-MR.
